# SDR SWAA2021061472135

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS772 LBL17 WL157. ; / VERIFIED DAMAGE OUT OF LIMITS PER SRM53-00-53-1A-2 AND ID 53-60-53-0I-2.; THIS JOB CARD WILL BE ACCOMPLISHED ON JOB CARD TTG8Q0050Y46 (REPLACE OF TRACK ASSY); VERIFIED THIS FAULT WILL BE ACCOMPLISHED ON JOB CARD TTG8Q0050Y46 (REPLACE OF TRACK ASSY)
